# SDR DALA2024072307384

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 DEBONDED FLAP TRACK FAIRING 632CB BONDING STRAP ON RT WING. CORRECTIVE ACTION: REPAIRED PER ER/A 618763-14. (0459575)
